# SDR AALA202407173018

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131720291
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE DURING ROTO PROPE INSPECTION MAINTENANCE FOUND LOWER FORWARD HOLE OF THE RUDDER HINGE ARM BEARING #7 HAD REJECTABLE DAMAGE AT VERTICAL STABILZER STATION 5605 AND VERTICAL STABILIZER RIB 11. REPLACED HINGE ARM PER EA 354462.
